# SDR SWAA2019032230942

- Difficulty date: March 1, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVER WING EXIT WINDOW LENS DISCOLORED AND BROKEN.  R&R LENS IAW MM.
